# SDR AALA201706289001

- Difficulty date: June 27, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 64,229 hours, 24,248 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE174004
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L4 DOOR ASSIST BOTTLE PRESSURE LOW, 1500 PSI. SERVICED THE DOOR ASSIST BOTTLE.
